# SDR FDEA202009082141

- Difficulty date: September 8, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 90,176 hours, 20,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Tray
- Part number: AFJ7063507
- Condition: Corroded
- Location: Center Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE-GENERAL-SPLICE REPAIR CARGO COMP ROLLER TRAY-REPAIR  COMPLY WITH E.A. 1-5300-T0356398 REV NO. POS. P1, INFO 08SEP20 06:21.  ATTACHED TO WORK ORDER 00078083, FACT 08SEP20 06:31, MEM U.  COMPLIED WITH EA NR 1-5300-T0356398 PT1 SPLICE REPAIR CARGO COMP ROLLER TRAY.  REF TO WORK ORDER 00078083.  MINOR REPIAR TO SECONDARY STRUCTURE.
